# SDR SIMA202004274001

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N269NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000774
- Aircraft time: 3,423 hours, 2,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. TDMI# 069T5312 LGPG 4645477 ITEM 2. ONE TIME REPAIR ERS-EJ-53DF-4068 OPS PTC DUE. CENTER FUSELAGE II LH MLG WHEEL WELL RIB AT FR 52 CRACK. PERMANENT REPAIR "TRANSFERRED TO NRWC 069-LIT-00692" -C/A-C/W ONE TIME PERMANENT REPAIR OF CENTER FUSELAGE II LH MLG WHEEL WELL RIB AT FR52 IAW ERS-EJ-53DF-4068. TDMI RESTORED.
